# SDR SWIA202264863

- Difficulty date: January 16, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CORROSION AT STRINGER 25R FROM FS295.00 TO 305. (MARKED WITHIN RED GREASE PENCIL).     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW STRINGER 25R FROM FS280.00 TO FS333.00 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, DWG #SH670-31630 REV K, AND SNIEO DWG#: SH670-31630 SNIEO S13. RESTORED FINISH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
